# SDR FDEA2020081851894

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Bs 1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, APPROX STA. 1210, RBL 10, SEAT TRACK FLOOR BOARD FASTENER HOLE   LIGHT CORROSION.
